# SDR CALA9801340

- Difficulty date: July 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14534
- Make and model: Doug DC-9-32
- Aircraft serial: 47110
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 794
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE BELLY SKIN TORN WITH CORROSION AT STA 794, LONGERON 30.  A DOUBLER WAS INSTALLED IAW SRM 53-04, FIGURE 12B PAGE 39.
